Publications 2020:
Select Year:

A. Algaba, C. García, J. Giné, J. Llibre.
Orbitally universal centers.
Nonlinear Anal., 195, 111746:1-10, 2020. [DOI]
 [Preprint] [Abstract]

J. C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe.
Global topological configurations of singularities for the whole family of quadratic differential systems.
Qual. Theory Dyn. Syst., 19, 51:1-32, 2020.
 [Preprint] [Abstract]

L. Barreira, J. Llibre, C. Valls.
Bounded polynomial vector fields in R^2 and R^n.
J. Differential Equations, 268, 4416-4422, 2020. [DOI]
 [Preprint] [Abstract]

R. Benterki, J. Llibre.
The centers and their cyclicity for a class of polynomial differential systems of degree 7.
J. Comput. Appl. Math., 368(112456), 1-16, 2020. [DOI]
 [Preprint] [Abstract]

C. A. Buzzi, J. Llibre, R. A. T. Santos.
Final evolutions of a class of May-Leonard Lotka-Volterra systems.
J. Nonlinear Math. Phys., 27(2), 267-278, 2020. [DOI]
 [Preprint] [Abstract]

C. A. Buzzi, J. C. Medrado, J. Torregrosa.
Limit cycles in 4-star-symmetric planar piecewise linear systems.
J. Differential Equations, 268(5), 2414-2434, 2020. [DOI]
 [Preprint] [Direct Shared Link] [Abstract]

M. R. Cândido, J. Llibre, C. Valls.   NEW 2020-03-24
Non-existence, existence, and uniqueness of limit cycles for a generalization of the Van der Pol-Duffing and the Rayleigh-Duffing oscilators.
Phys. D, 407, 132458:1-4, 2020. [DOI]
 [Preprint] [Abstract]

J. L. Cardoso, J. Llibre, D. D. Novaes, D. J. Tonon.   NEW 2020-02-11
Simultaneous occurrence of sliding and crossing limit cycles in piecewise linear planar vector fields.
Dyn. Syst., 1-25, 2020. [DOI]
 [Preprint] [Abstract]

A. Cima, A. Gasull, F. Mañosas.
A note on the Lyapunov and Period constants.
Qual. Theory Dyn. Syst., 19, 44:1-13, 2020. [DOI]
 [Preprint] [Abstract]

M. Corbera, C. Valls.   NEW 2020-03-03
Global phase portraits of Z2-Symmetric planar polynomial Hamiltonian systems of degree three with a nilpotent saddle at the origin.
Internat. J. Bifur. Chaos Appl. Sci. Engrg., 30(1), 2050006:1-30, 2020. [DOI]
 [Preprint] [Abstract]

L. P. C. Cruz, V. G. Romanovskii, J. Torregrosa.
The center and cyclicity problems for quadratic linear-like reversible systems.
Nonlinear Anal., 190, 111593: 1-19, 2020. [DOI]
 [Preprint] [Abstract]

L. P. C. Cruz, J. Torregrosa.
A Bendixson-Dulac theorem for some piecewise systems.
Nonlinearity, 33, 2455-2480, 2020. [DOI]
 [Preprint] [Abstract]

A. Ferragut, J. Llibre.
On the polynomial solutions of the polynomial differential equations $yy'=a_0(x)+a_1(x)y+a_2(x)y^2+..+a_n(x)y^n$.
Indian J. Pure Appl. Math., 51, 217-232, 2020. [DOI]
 [Preprint] [Abstract]

F. Gao, J. Llibre.
Global dynamics of the Horava-Lifshitz cosmology with non-zero curvature and a wide range of potentials.
Eur. Phys. J. C Part. Fields, 80, 137:1-13, 2020. [DOI]
 [Preprint] [Abstract]

J. D. García Saldaña, J. Llibre, C. Valls.
Nilpotent global centers of linear systems with cubic homogeneous nonlinearities.
Internat. J. Bifur. Chaos Appl. Sci. Engrg., 30(1), 2050010:1-12, 2020.
 [Preprint] [Abstract]

A. Gasull, V. Mañosa.
Periodic orbits of discrete and continuous dynamical systems via Poincaré-Miranda theorem.
Discrete Contin. Dyn. Syst. Ser. B, 25(2), 651-670, 2020. [DOI]
 [Preprint] [Abstract]

A. Gasull, J. Torregrosa, X. Zhang.
Piecewise linear differential systems with an algebraic line of separation.
Electron. J. Differential Equations, 2020(19), 1-14, 2020.
 [Preprint] [Abstract] [Full PDF]

J. Giné, J. Llibre.
Strongly formal weierstrass non-integrability for polynomial differential systems in $C^2$.
Electron. J. Qual. Theo., 2020(1), 1-16, 2020. [DOI]
 [Preprint] [Abstract]

L. F. d. S. Gouveia.   NEW 2020-01-14
Limit cycles of small amplitude in polynomial and piecewise polynomial planar vector fields.
PhD thesis, Universitat Autònoma de Barcelona, Bellaterra, January, 2020.

L. F. d. S. Gouveia, J. Torregrosa.
24 crossing limit cycles in only one nest for piecewise cubic systems.
Appl. Math. Lett., 103, 106189, 2020. [DOI]
 [Preprint] [Direct Shared Link] [Abstract]

M. R. A. Gouveia, J. Llibre, L. A. Roberto.   NEW 2020-03-05
Phase portraits of the quadratic polynomial Liénard differential systems.
Proc. Roy. Soc. Edinburgh Sect. A, 1-15, 2020. [DOI]
 [Preprint] [Abstract]

J. L. G. Guirao, J. Llibre, W. Gao.
Topological entropy of continuous self-maps on closed surfaces.
J. Difference Equ. Appl., 26(2), 203-208, 2020. [DOI]
 [Preprint] [Abstract]

F. Ikhouane, V. Mañosa, G. Pujol.
Minor loops of the Dahl and LuGre models.
Appl. Math. Model., 77, 1679-1690, 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, A. Makhlouf.
On the periodic solutions of the relativistic driven harmonic oscillator.
J. Math. Phys., 61, 012501:1-6, 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, L. d. A. S. Menezes.
The Markus–Yamabe conjecture does not hold for piecewise discontinuous linear differential systems separated by one straight line.
J. Dyn. Diff. Equat., 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, L. d. A. S. Menezes.
On the limit cycles of a class of discontinuous piecewise linear differential systems.
Discrete Contin. Dyn. Syst. Ser. B, 25(5), 1835-1858, 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, A. Murza, C. Valls.
On a conjecture on the integrability of Liénard systems.
Rend. Circ. Mat. Palermo (2), 69, 209-216, 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, D. D. Novaes, C. A. B. Rodrigues.
Bifurcations from families of periodic solutions in piecewise differential systems.
Phys. D, 404, 132342:1-12, 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, D. D. Novaes, I. O. Zeli.   NEW 2019-12-20
Limit cycles of piecewise polynomial perturbations of higher dimensional lineal differential systems.
Rev. Mat. Iberoam., 36(1), 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, R. D. S. Oliveira, C. A. B. Rodrigues.
Limit cycles for two classes of control piecewise linear differential systems.
Sao Paulo J. Math. Sci., 1-17, 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, R. O. Ramírez, N. Sadovskaia.
Differential equations with a given set of solutions.
Appl. Math. Comput., 365, 124659:1-20, 2020.
 [Preprint] [Abstract]

J. Llibre, C. Valls.
Global qualitative dynamics of the brusselator system.
Math. Comput. Simulation, 170, 107-114, 2020. [DOI]
 [Preprint] [Abstract]

J. Llibre, C. Valls.
Centers of planar generalized Abel equations.
J. Differential Equations, 268, 6481-6487, 2020. [DOI]
 [Preprint] [Abstract]

D. Rojas.
Resonance of bounded isochronous oscillators.
Nonlinear Anal., 192, 111680:1-10, 2020. [DOI]
 [Preprint] [Abstract]

D. Rojas, P. J. Torres.
Bifurcation of relative equilibria generated by a circular vortex path in a circular domain.
Discrete Contin. Dyn. Syst. Ser. B, 25(2), 749-760, 2020. [DOI]
 [Preprint] [Abstract]

A. Vajdi, D. Juher, J. Saldaña, C. Scoglio.   NEW 2020-03-05
A multilayer temporal network model for STD spreading accounting for permanent and casual partners.
Sci. Rep., 10, 3846:1-12, 2020.
 [Abstract] [Full PDF]